Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Penis size reduced by masturbating

hi doctor , i used to masturbat for past 10 years. i most times used to do harshly for past one year, i see my penny size has reduced and i have depresssion problem for past 10 years and i havent slep properly, is that possible for me to overcome all these problems naturally without going to a medical center please, my body weight is 94 kg and iam 26 year old, will i be able to increaase my erectile function, and can i increase my pennis size and can i satisfy a woman and can i give birth to a child, please tell me
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  860
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Kally,
Welcome on hcm.
To know answer for your all question you have to attend one hospital to get yourself examined keeping in mind your queries than only one can answer you confidently.
Si I suggest to attend your gp and get examined and investigated accordingly.
Thanks
Answered: Sun, 22 Apr 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor